# SDR DALA2016051303916

- Difficulty date: May 9, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN RT GOUGED UNDER PANEL 360AT.  REPLACED NEW VERTICAL STABILIZER SKIN RT IAW DWG 5936143 AND 51-41-02, PARA 4 AND 51-41-05, PARA 2.
